Gout in hip?
Late November my left hip area just to the outer edge of my hip bone became sore. Then, the skin flushed a pinkish purple and the flushed area is about the size of four quarters. Also, there is a sort of dent in the tissue.
I have had recurring hip bursitis but this is a different pain. I also encounter my sacroiliac needing adjustment. As it causes pain down my left hip and leg to my knee. Add to this that I have had 4 Phenergan injections in the same area over the past 18 months as a part of migraine treatment.
One doctor told me he would not prescribe Phenergan injection a month ago when I had a migraine. He said Phenergan can cause tissue damage, sort of a wasting–he felt that was my problem so he prescribed Zofran dissolvable tablets.
My chiropractor adjusted my back 2 months ago and he was concerned and said he felt maybe a small fat pocket was ruptured (my now ex-spouse shoved me down 18 months ago and I fell on this hip causing severe bursitis and sacroiliac attack).
I do stretch exercises my chiro recommended but it doesn’t help much. I take Tylenol arthritis formula at least at bedtime. I’ve used ice packs. Nothing makes this go away.
Today I wondered about “gout”. I’ve had gout in my toe 4 times several years ago. I also had pseudo-gout in my ankles about 9 years ago. The tissue near the flushed area is sore. The tissue also appears to have a slightly sunken area to it but today it doesn’t appear to be sunken much, yet flushed and sore. Flushed skin is smooth, no sores or rash and it doesn’t itch yet it is not as excruciating as I remember the pain being on my red toe when I had gout there years ago.
My hip joint feels like bursitis has started over and my sacroiliac appears to be flared again as the hot spots of pain go down my left leg. This is not keeping me from daily activities but it is always there. I wish I could get this resolved. Also, I wrecked a motorcycle 40 years ago and landed on my left hip which is the reason for recurring bursitis.
I have had about 6 steroid injections in that hip over a 10-year span but none in the past 8+ years and I don’t plan on anymore. I was told that these injections can cause muscle deterioration : ( My chiro doesn’t feel this is a muscle issue though). I really hate to doctor hop and my last blood work was perfect.
I am praying this is nothing serious, perhaps gout along with bursitis and sacroiliac all attacking me at once.